Hi Dr. Lam,
I had perlane injected in my tear troughs and cheek bone area last week. I was Thilled with the results. No bruising and very little swelling. I had one syringe under each eye. Now just under a week later I look almost the same as before perlane. I dont feel much under the skin when I touch it anymore either. This us so depressing. I am only 29 and I have very deep tear troughs and volume loss. I have made an appointment with the doc who injected me. Is this normal to have such a drastic decrease so fast? Could I be doing something to cause this? I spent a pretty penny and have a husband who is very angry with me about it. Also, what can cause such premature aging? Both of my parents are in their fifties and dont even have these problems. I know I am not crazy because the doc who gave me the perlane looked shocked when I told him how old I was and told me my volume loss was making me look older. I was anemic for a long time and lost a ton of hair because of it. I wonder if this could have contributed to my untimely aging. Anyway thank you for your time. Any info will be helpful.